Journal of Symplectic Geometry

Volume 14 (2016)

Number 3

Cone decompositions of non-simple polytopes

Pages: 737 – 766

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n3.a4

Authors

José Agapito (Centro de Análise Funcional, Estruturas Lineares e Aplicações, Departamento de Matemática, Faculdade de Ciências, Universidad de Lisboa, Portugal)

Leonor Godinho (Centro de Análise Matemática, Geometria e Sistemas Dinâmicos, Departamento de Matemática, Instituto Superior Técnico, Lisboa, Portugal)

Abstract

A polytope cone decomposition expresses the characteristic function of a polytope as a sum of characteristic functions of convex cones associated to its faces. In this work we generalize the decompositions for simple polytopes introduced in [3] to any convex polytope.

Full Text (PDF format)